# SDR AALA201701019001

- Difficulty date: December 31, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 53,911 hours, 20,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS STAY ILLUMINATED WITH OVERHEAD SWITCH SELECTED OFF.  REPLACED EMERGENCY EXIT LIGHT ARMING SWITCH IAW ESPM 20-45-21.
